# SDR ABXA9701806

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408
- Condition: Corroded
- Location: Bs 271-275
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE FUSELAGE SKIN BELOW NR 1 ADF LOOP ANTENNA AT STA 271 TO 275 AND LONGERON 2L.  REPAIRED SKIN IAW ABX REA D953-21588.
